.. I have been taking Provera for a few years now because I don't get my period at all so I need this to get it. I took it for 8 days and i usually get it within 5-6 days but it's been 9 days and nothing the other thing is I have been getting very sharp pain down there... any answers would be helpful
I am unsure as to what is causing your pain, & suggest you see your doctor about that.
What I can suggest, is that instead of using Provera, you try a herbal remedy called Agnus Castus.
I get the brand made by A. Vogel.
It is a tincture (liquid drops) that you put into a little water twice daily. It got my periods back into a regular cycle within a couple of months.
You cannot take it if you are taking any other form of birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2010 • 1 answer
Posted 9 Jan 2015 • 1 answer
Posted 9 Oct 2015 • 0 answers
Posted 10 Feb 2016 • 0 answers
Posted 11 Nov 2016 • 0 answers